# SDR ASAA2017122823040

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 16,732 hours, 5,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 14,000 FT, A MASTER CAUTION FOR THE LT PACK ILLUMINATED. TRIP RESET EXTINGUISHED THE LIGHT. ACFT GROUNDED.   PERFORMED A NR 1 PACK ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002. NO FAULTS NOTED. NO HISTORY WITHIN 120 DAYS.
